On Longest Cycles and Strongly Linking Vertex Sets

Fa├čbender, Bert (1989) On Longest Cycles and Strongly Linking Vertex Sets.
Published in: Journal of Graph Theory Vol. 13 (6). pp. 697-702.


Let G be a simple non-hamiltonian graph, let C be a longest cycle in G, and let p be a positive integer. By considering a special form of connectivity, we obtain a sufficient condition on degrees for the non-existence of (p-1)-path-connected components in G-C.

Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Content information:
Item Type: Article
Citations: No citation data.
Uncontrolled Keywords: longest cycle non-hamiltonian graph
  • 05-XX Combinatorics > 05Cxx Graph theory > 05C38 Paths and cycles

  • Divisions: Mathematical Institute
    Related URLs:
    Deposit Information:
    ZAIK Number: zpr88-057
    Depositing User: Bert Fa├čbender
    Date Deposited: 02 Apr 2001 00:00
    Last Modified: 24 Oct 2011 14:13
    URI: http://e-archive.informatik.uni-koeln.de/id/eprint/57